MathSciNet Relay Station
MathSciNet bibliographic data
MR2218338 60G15 (60H05)
Russo, Francesco; Tudor, Ciprian A. On bifractional Brownian motion. Stochastic Process. Appl. 116 (2006), no. 5, 830–856.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement